MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT DM DOUBLE MOBILITY HC LINER 28/DME; HIP ACETABULAR LINER

MEDACTA INTERNATIONAL SA LINER: MPACT DM DOUBLE MOBILITY HC LINER 28/DME; HIP ACETABULAR LINER
Catalog Number 01.26.2850MHC
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 08/20/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 27 august 2024 lot 2317941: (b)(4) items manufactured and released on 19-sep-2023.Expiration date: 2028-08-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported event during the period of review.Additional component involved in the event batch review performed on 27 august 2024 liner: mpact dm 01.32.4248cf dm converter tin coated f/dme (k211891) lot.2307817: (b)(4) items manufactured and released on 18-ago-2023.Expiration date: 2028-07-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
 
Event or Problem Description
The patient had a primary knee surgery on (b)(6) 2024.On (b)(6) 2024, the patient came in reporting and instability due to a leg length discrepancy and the cause is unknown.The surgeon revised the head and liner and the surgery was completed successfully.On (b)(6) 2024 (three months after last revision), the had pain due to a dislocation of the liner from the dm converter liner and the cause is unknown.The surgeon revised the head and liner and the surgery was completed successfully.The cocr didn't dislocate from the dm liner.The dm converter didn't dislocate from the shell.

Brand Name
LINER: MPACT DM DOUBLE MOBILITY HC LINER 28/DME
Common Device Name
HIP ACETABULAR LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key20237350
Report Number3005180920-2024-00739
Device Sequence Number8163021
Product Code MEH
UDI-Device Identifier07630030807282
UDI-Public07630030807282
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K092265
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01.26.2850MHC
Device Lot Number2317941
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2024
Initial Report FDA Received Date09/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale